If someone has eyelid twitches could it be tardive dyskinesia from taking metoclopramide?Generally a person who experiences eye lid twitching may have little to be concerned with as far as Tardive dyskinesia goes. There are several symptoms involved with this condition. If a person experiences eye lid twitching, it will usually resolve on its own. There are tests for Hypocalcaemia (decreased blood calcium), a condition where common symptom is eyelid twitching. Taking a calcium supplement generally corrects the symptom.
Metoclopramide has been known to cause tardive dyskinesia. Symptoms may include fidgeting, lip smacking, facial grimacing, and pursing of the lips. So basically if eye twitching is the only symptom there is a small risk of it becoming anything more serious.
What happens if someone takes too many Metoclopramide?Generally the most common effect of taking too many Metoclopramide may include a rapid or slow heart beat, fluctuating blood pressure, dizziness, muscle jerking, drowsiness, facial spasms.
Typically a person wouldn't overdose by taking only two tablets. The typical dosage is up to 4 tablets per day. If the medication doesn't suit an individual, the person may need to speak with their doctor about changing medicine. Compazine may be an alternative and is effective at stopping nausea. If a person suffers from acid reflux, Omeprazole may benefit the individual; however, this medication generally required a prescription.
Is Metoclopramide used for acid peptic disorder?Generally this medication isn't used for acid peptic disorder. The most common use for this medication is treatment of nausea and vomiting. For example, this medication is commonly used for patients post operative and chemotherapy. People who suffer from Migraine headaches often benefit from using this medication.
Prilosec 20mg once a day may relieve symptoms of acidity. Antacids such as Mylanta may be used up to 3 times daily.
If side effects of metoclopramide include EPS, then what is the treatment for EPS?Extra pyramidal symptoms (EPS) are one of the most common side effects of taking this medication. Acute dystonia may occur which presents as face and tongue spasms, jerking of the limbs, etc. Typically 1 out of every 500 people who use this medication may develop EPS. The cause for select individuals developing the condition is not known. EPS usually requires medical care.
Many medical questions arise when a person is prescribed Metoclopramide. Many people worry about the side effects including involuntary muscle spasms. If a person has questions or concerns regarding this medication, the person should ask an Expert for medical clarity and suggestions for proper treatment.